Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 427023, 7 pages
http://dx.doi.org/10.1155/2014/427023
Research Article

Symplectic Schemes for Linear Stochastic Schrödinger Equations with Variable Coefficients

1School of Mathematical Sciences, Dezhou University, Dezhou 253023, China
2The Center of Data Processing and Analyzing, Dezhou University, Dezhou 253023, China

Received 16 December 2013; Accepted 4 April 2014; Published 22 April 2014

Academic Editor: Adem Kılıçman

Copyright © 2014 Xiuling Yin and Yanqin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiuling Yin and Yanqin Liu, “Symplectic Schemes for Linear Stochastic Schrödinger Equations with Variable Coefficients,” Abstract and Applied Analysis, vol. 2014, Article ID 427023, 7 pages, 2014. doi:10.1155/2014/427023